Advil Or Aleve For Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello James,Sorry to hear you are having such difficulties! I wish I had an easy answer for you, but I don't. Neuropathy is nerve damage that can cause numbness, burning, tingling, and pain in the hands and feet. In those of us that are... Read more »
Rocky Mountain CARESHello and thanks for posting.If you have normal kidney function and take the ibuprofen (Advil) or naproxen (Alleve) as directed for short periods, there's generally little harm. However, it's important to also be mindful of your kidney... Read more »
University of Minnesota, School of MedicineAcetaminophen,particularly at higher daily doses )ie > 1500-2000mg) can cause liver damage so if a person has pre-existing liver problems caution is advised if using acetaminophen on a regular basis. Ibuprofen can cause stomach irritation and... Read more »
The Robert James Frascino AIDS FoundationHello,WHOA!!!!! Steady there young fellow. You've been firing questions off at such an alarming rate I'm worried you're going to get carpel tunnel syndrome from all the fast and furious typing! Actually, another name for carpel tunnel... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV